Header

UZH-Logo

Maintenance Infos

Geodesics avoiding open subsets in surfaces of negative curvature


Buyalo, S; Schroeder, V; Walz, M (2000). Geodesics avoiding open subsets in surfaces of negative curvature. Ergodic Theory and Dynamical Systems, 20(4):991-1006.

Abstract

We prove existence and non-existence results for geodesics avoiding $a$-separated sets on a surface of negative curvature.

Abstract

We prove existence and non-existence results for geodesics avoiding $a$-separated sets on a surface of negative curvature.

Statistics

Citations

7 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

54 downloads since deposited on 29 Nov 2010
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:29 Nov 2010 16:27
Last Modified:31 May 2016 01:23
Publisher:Cambridge University Press
ISSN:0143-3857
Additional Information:Copyright: Cambridge University Press
Publisher DOI:https://doi.org/10.1017/S0143385700000559
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1039.53039
http://www.ams.org/mathscinet-getitem?mr=1779390

Download

Download PDF  'Geodesics avoiding open subsets in surfaces of negative curvature'.
Preview
Filetype: PDF
Size: 158kB
View at publisher